MathSciNet Relay Station
MathSciNet bibliographic data
MR2322741 11F33 (11E45 11F11)
Erickson, Carl; Miller, Alison; Pixton, Aaron Orders at infinity of modular forms with Heegner divisors. Proc. Amer. Math. Soc. 135 (2007), no. 10, 3115–3126 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement